# SDR SCNA20190513055

- Difficulty date: May 13, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 60,781 hours, 23,371 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY, AFT OF R1 DOOR, GALLEY ATTACHING SUPPORT BRACKET SEVERLY CORRODED. LOCATED IN FWD GALLEY AFT OF R1 DOOR, LAYING ON THE FLOOR. MARKED A5/022. FABRICATED NEW SUPPORT BRACKET.
